responde esta pregunta

misceláneo Pregunta

Any help? I have amargo, amargos taste.

I used to it pizza (ham and cheese flavor) before I take medication. It's an antibacterial medication (550 mg) for my tonsillitis. I take it after eating pizza. After a few minutos I taste amargo, amargos and it's annoying. I experienced it until now. Does anybody know why this happened? If tu can't answer, it's just okay. I'm only conscious and curious.
 WhiteMaggie posted hace más de un año
next question »

misceláneo Respuestas

Kragfan1910 said:
It may have had a reaction with a chemical in the pizza. I can't tell tu any más than that without a good understanding of the exact chemical in the medication, and I would need a pharmaceutical degree for that.
select as best answer
posted hace más de un año 
*
Thanks for the help!
WhiteMaggie posted hace más de un año
shaneoohmac13 said:
I HAVE NO IDEA BUT TRY SOME chocolate leche WHEN U TAKE UR MEDICATION AFTER U EAT pizza
select as best answer
 I HAVE NO IDEA BUT TRY SOME chocolate leche WHEN U TAKE UR MEDICATION AFTER U EAT pizza
posted hace más de un año 
*
It's a good idea but nothing helps yeah nothing!!
flightFlora posted hace más de un año
*
OOOH MAN I'AM SORRY 2 HEAR THAT
shaneoohmac13 posted hace más de un año
*
not me anymore I'm free from tonsils!
flightFlora posted hace más de un año
flightFlora said:
I have used antibiotics for my tonsils before my operation and I know it taste so so bad
it's normal I mean this happens all the time when tu take pills o specially syrup yakk
you'll be fine after few minutos o an hora
select as best answer
posted hace más de un año 
next question »